# SDR REXA2014071800706

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 21,079 hours, 18,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT, RED LIGHT NOT BLINKING.  REPLACED FIRST OFFICERS FLASHLIGHT BATTERY PACK IN EMER FLASHLIGHT, RED LIGHT BLINKING.  OPERATIONS CHECKED GOOD IAW 25-61-02.
